# SDR IPXA2018040228084

- Difficulty date: April 2, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 16,507 hours, 10,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE INOPERATIVE,  FOUND LOWER LINK ASSY FOR HANDLE HAD COME OFF & BENT.   REPLACED THE EXTERIOR L1 DOOR HANDLE IAW AMM 52-11.
